Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

On the validity of haynes rule for the binding of excitonic complexes in low dimensions

Singh, Jai (1998). On the validity of haynes rule for the binding of excitonic complexes in low dimensions. Fizika Tverdogo Tela,40(5):794-796.

Document type: Journal Article
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article

Google Scholar Search Google Scholar

Title On the validity of haynes rule for the binding of excitonic complexes in low dimensions
Author Singh, Jai
Journal Name Fizika Tverdogo Tela
Publication Date 1998
Volume Number 40
Issue Number 5
ISSN 0367-3294   (check CDU catalogue  open catalogue search in new window)
Scopus ID 2-s2.0-33749588196
Start Page 794
End Page 796
Total Pages 3
Place of Publication Russian Federation
Publisher Sankt-Peterburgskaya Izdatel'skaya Firma Nauka
Field of Research PHYSICAL SCIENCES
Abstract Using a two-dimensional geometrical model and fractional dimension approach, it is found analytically that the ratio of the binding energy of a biexciton to that of an exciton is 0.228 in quantum wells and it is independent of the quantum-well width. This agrees very well with the results in GaAs and ZnSe quantum wells, and CuCl crystals and large quantum dots. It is suggested that, while Haynes rule may be valid for bulk, much higher ratios may be expected in lower dimensions.
DOI http://dx.doi.org/10.1134/1.1130432   (check subscription with CDU E-Gateway service for CDU Staff and Students  check subscription with CDU E-Gateway in new window)
Additional Notes Published in English in the original Russian journal. Reproduced here with stylistic changes by the Translation Editor.
 
Versions
Version Filter Type
Access Statistics: 1 Abstract Views  -  Detailed Statistics
Created: Fri, 29 Aug 2014, 20:00:45 CST by Anthony Hornby